# SDR SWAA2022082231818

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767+8; BS767+12 RBL22. / [01] CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767+8; BS767+12 RBL22 ; FOUND TO BE OUT OF LIMITS DUE NO ALLOWABLE DAMAGE ON SRM ;PART WILL BE REPAIRED BY REMPLACEMENT IAW 51-10-02-0G-0 PAR 9 C;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED SHIELD P/N 146A8127-12 LOT: 1494181-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0; AND DWG 146A008. THIS FAULT WILL BE ACCOMPLISHED ON AD CARD ID TTG8Q004E2GM;[04] CORRECTION STEP 3: RECEIVED SHIELD P/N 146A8127-12 LOT: 1494181-1. LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0; AND DWG 146A008.;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.;[06] UPDATED MEASUREMENT FIELD; ITEM 12 CORRECTED FINAL Z AXIS STATION 2 INCREMENT TO 12'
